# SDR SIMA20140708013

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FOR EMER LIGHT STRIP ON FLOORBOARD 251FF BROKEN.  REPAIRED IAW SWPM 20-21-00.  SEE BOW 159701 FOR OPERATIONS CHECK OF THE EMER LIGHT STRIPS.
